# SDR CA150601008

- Difficulty date: April 25, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 1 hours
- Engine: Allsn 250C47B
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 407375001107
- Condition: Faulted
- Location: Mgt
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) THE FOLLOWING HAS BEEN REPORTED TO MFG:  ACFT MGT IND LOGGED AN EXCEEDANCE IN FLIGHT.  PILOT REPORTS CRUISE POWER SETTING.  PILOT ALSO REPORTED NO FLASHING TO THE INDICATOR IT JUST CAME ON.  NOTHING WAS RECORDED BY THE FADEC.  MGT IND. TESTED CORRECTLY.
